Time dependence of the survival probability of an opinion in a closed community


Aydiner E. , Gonulol M.

INTERNATIONAL JOURNAL OF MODERN PHYSICS C, vol.17, no.1, pp.91-101, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 1
  • Publication Date: 2006
  • Doi Number: 10.1142/s0129183106009096
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS C
  • Page Numbers: pp.91-101

Abstract

The time dependence of the survival probability of an opinion in a closed community has been investigated in accordance with social temperature by using the Kawasaki-exchange dynamics based on previous study in Ref. 1. It is shown that the survival probability of opinion decays with stretched exponential law consistent with previous static model. However, the crossover regime in the decay of the survival probability has been observed in this dynamic model unlike previous model. The decay characteristics of both regimes obey to stretched exponential.